# SDR GTIA96NK056

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 794-813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT LONGERON 30 SPLICE WITH CORROSION BETWEEN Y794 AND Y813.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3.  AREAS WITHIN LIMITS IAW SRM 53-01 FIG 1.  (M)
